# SDR 96ZZZX4364

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - FLT 752 - UPON ARRIVAL, FLIGHT CREW REPORTED EMERGENCY AISLE PATH LIGHTING WIRES EXPOSED AT ROW 11.  MAINTENANCE REPAIRED WIRING AND SYSTEM CHECKED OKAY.
